Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash
May 28, 2008

I am taking Reyatez, Truvada, Norvir, Bactrim, Acyclovir Azithromax and MVI. I am developing a itchy, dry, patchy rash on my neck,chest and abdomen. Is this a normal reaction after 3 months? It will be 12 days before I can see my MD.

Response from Dr. Young

There are many potential causes of rash; the big issue is whether the rash is the first symptom of a developing drug allergic reaction.

If your really developing a rash (especially one that isn't limited to sun exposed areas), I'm surprised that it's taking nearly two weeks to see your doctor. Call your doctor back and asked to be seen more promptly.

BY



Previous
Meds
Next
Health of my daughter

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement